# SDR DL72S001097

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 58,787 hours, 44,076 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 63200036
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AND SUBSEQUENT EXTENSION.  FOLLOWED CHECKLIST AND STOPPED STRAIGHT AHEAD ON RUNWAY TO HAVE GEAR PINNED BY MTC.  REPLACED LT MAIN GEAR DOOR SW PER M/M, OPS CKS GOOD.
